# SDR CALA2009112000686

- Difficulty date: November 20, 2009
- Submitted: November 30, 2009
- Operation: Air carrier
- Aircraft: N78501
- Make and model: Boeing 737824
- Aircraft serial: 31602
- Aircraft time: 11,929 hours, 4,119 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 3510007201
- Condition: Defective
- Location: Galley
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

COFFEEMAKER 106 (FIRST CLASS GALLEY) POPPED C/B AND SMELLED LIKE ELECTRICAL ELEMENT BURNING.  COFFEEMAKER 106 BREAKER PULLED AND COLLARED - SMOKE IN CABIN QUESTIONNAIRE COMPLETED - DETERMINED GALLEY NOT SOURCE OF FAILURE.
